# SDR AALA201808098007

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD GIRT BAR FITTING CORRODED AT BS 312, LBL 45. REPLACED GIRT BAR FITTING PER SRM 51-40-02.
